MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS WALGREENS AT HOME COVID-19 TEST KIT

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS WALGREENS AT HOME COVID-19 TEST KIT
Catalog Number 20460
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation conclusion: a review complaint history did not identify any adverse trends for the reported issue for this product.Root cause: insufficient information source: online review.
 
Event or Problem Description
Customer reported one false positive sars result.Unknown if the result was confirmed.Confirmation method(s) not provided.The report was obtained from an online consumer review; no further information could be obtained as no customer contact was made.

Brand Name
WALGREENS AT HOME COVID-19 TEST KIT
Common Device Name
WALGREENS AT HOME COVID-19 TEST KIT
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key20263210
Report Number0002024674-2024-00319
Device Sequence Number20882023
Product Code QKP
UDI-Device Identifier00311917122045
UDI-Public311917122045
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EUA210269/S4
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number20460
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Initial Report FDA Received Date09/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown